I have been on linaclotide for about a month and thought it was starting to work after the initial side effects had worn off. However now I am constantly thirsty, have stomach cramps and bloating, pass lots of gas, which embarassing, have indigestion and am still constipated. These symptoms worsen after drinking alcohol and or spicy food. I feel like I did before taking tablets and am also more irritable, constantly tired and losing weight. Should I continue to take tablets
Linaclotide -constantly thirsty, stomach cramps, bloating, pass lots of gas, and still constipated?
- 4 Nov 2013 by georgia6484
- 4 November 2013
- indigestion, irritable bowel syndrome, constipation - chronic, side effect, gas, cramp, linaclotide, stomach cramp, stomach, symptom
Don't stop without talking to your doctor first.
Here is a link you may find interesting. All the best.
- Linaclotide Information for Consumers
- Linaclotide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Linaclotide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 1 answer
Updated 6 May 2012 • 5 answers
Updated 29 Nov 2011 • 2 answers
Updated 16 Mar 2016 • 1 answer
Updated 21 May 2016 • 1 answer